American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 56 of 56 found      Go to page: 1 2

[31] Rosario Strano. A characterization of complete intersection curves in ${\bf P}\sp 3$ . Proc. Amer. Math. Soc. 104 (1988) 711-715. MR 964847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Richard Fedder. $F$-purity and rational singularity in graded complete intersection rings . Trans. Amer. Math. Soc. 301 (1987) 47-62. MR 879562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] M. Boratyński. On a conormal module of smooth set theoretic complete intersections . Trans. Amer. Math. Soc. 296 (1986) 291-300. MR 837812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] M. Boratyński. Every curve on a nonsingular surface can be defined by two equations . Proc. Amer. Math. Soc. 96 (1986) 391-393. MR 822425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] T. T. Moh. Set-theoretic complete intersections . Proc. Amer. Math. Soc. 94 (1985) 217-220. MR 784166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] E. D. Davis, A. V. Geramita and F. Orecchia. Gorenstein algebras and the Cayley-Bacharach theorem . Proc. Amer. Math. Soc. 93 (1985) 593-597. MR 776185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Timothy Sauer. Nonstable reflexive sheaves on ${\bf P}\sp{3}$ . Trans. Amer. Math. Soc. 281 (1984) 633-655. MR 722766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Robert Brooks. The $\hat A$-genus of complex hypersurfaces and complete intersections . Proc. Amer. Math. Soc. 87 (1983) 528-532. MR 684651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] T. T. Moh. A result on the set-theoretic complete intersection problem . Proc. Amer. Math. Soc. 86 (1982) 19-20. MR 663857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] E.Graham Evans and Phillip Griffith. Syzygies of small rank. Bull. Amer. Math. Soc. 4 (1981) 329-330. MR 609043.
Abstract, references, and article information   
View Article: PDF

[41] A. S. Libgober and J. W. Wood. On the topological structure of even-dimensional complete intersections . Trans. Amer. Math. Soc. 267 (1981) 637-660. MR 626495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Anatoly S. Libgober and John W. Wood. Diffeomorphic complete intersections with different multidegrees. Bull. Amer. Math. Soc. 2 (1980) 459-461. MR 561533.
Abstract, references, and article information   
View Article: PDF

[43] A. Libgober. Some properties of the signature of complete intersections . Proc. Amer. Math. Soc. 79 (1980) 373-375. MR 567975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Marie A. Vitulli. Complete intersections in ${\bf C}\sp{n}$ and $R\sp{2n}$ . Proc. Amer. Math. Soc. 78 (1980) 331-336. MR 553370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Vicente Navarro Aznar. On the Chern classes and the Euler characteristic for nonsingular complete intersections . Proc. Amer. Math. Soc. 78 (1980) 143-148. MR 548103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] David Eisenbud. Homological algebra on a complete intersection, with an application to group representations . Trans. Amer. Math. Soc. 260 (1980) 35-64. MR 570778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] H. Bresinsky. Monomial space curves in ${\bf A}\sp{3}$ as set-theoretic complete intersections . Proc. Amer. Math. Soc. 75 (1979) 23-24. MR 529205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ernst Kunz. The conormal module of an almost complete intersection . Proc. Amer. Math. Soc. 73 (1979) 15-21. MR 512049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Edward D. Davis. Prime elements and prime sequences in polynomial rings . Proc. Amer. Math. Soc. 72 (1978) 33-38. MR 0498533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Bang-Yen Chen. Euler characteristics and codimensions of complete intersections . Proc. Amer. Math. Soc. 71 (1978) 13-14. MR 495826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Jacob Barshay. Generalized analytic independence . Proc. Amer. Math. Soc. 58 (1976) 32-36. MR 0406997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] James Hornell. The multiplicity function of a local ring . Trans. Amer. Math. Soc. 220 (1976) 321-341. MR 0409491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Bang-yen Chen and Koichi Ogiue. Complete intersection manifolds with extremal Euler-Poincar\'e characteristics . Proc. Amer. Math. Soc. 50 (1975) 121-126. MR 0404275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Robin Hartshorne. Varieties of small codimension in projective space. Bull. Amer. Math. Soc. 80 (1974) 1017-1032. MR 0384816.
Abstract, references, and article information   
View Article: PDF

[55] Bang-yen Chen and Koichi Ogiue. Some implications of the Euler-Poincar\'e characteristic for complete intersection manifolds . Proc. Amer. Math. Soc. 44 (1974) 1-8. MR 0332806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] D. S. Rim. Torsion differentials and deformation . Trans. Amer. Math. Soc. 169 (1972) 257-278. MR 0342513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 56 of 56 found      Go to page: 1 2